# SDR C2XA05IA024

- Difficulty date: February 9, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 4,435 hours, 2,360 cycles
- Engine: Allsn AE3007A
- Engine time: 5,799 hours, 3,080 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bevel Gear
- Part number: 23061402
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

BTR - FLIGHT 3334, THE CREW REPORTED THAT THE NR 2 ENGINE SHUTDOWN IN FLT.  THE AIRCRAFT DIVERTED TO BTR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
